# SDR AALA201512319009

- Difficulty date: December 21, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING ACCESS PANEL 540KB, WORN AT SEVERAL FASTENER COUNTERSINK HOLES.  REPLACED ACCESS PANEL 540KB IAW TASK CARD 26T50057039.
